# SDR CHQA200500078

- Difficulty date: April 11, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N835RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145702
- Aircraft time: 5,765 hours, 5,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580505
- Condition: Out Of Alignment
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTS DO NOT ALIGN WITH THE EXIT ROW.  REARRANGED FLOOR PROXIMITY LIGHTS IAW AMM 33-50-10.  OPS CHECK GOOD.
